# SDR EISA98151

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD, FOUND RIGHT WING OTBD AILERON CONTROL TAB DELAMINATED IN SEVERAL PLACES.  REMOVED SKIN OVER DAMAGED AREA, FABRICATED FILLERS AND INSTALLED WITH FIBERGLASS OVERLAY PER SRM 51-40-6 AND SRM 51-40-8.  TT:  72,562:53 HOURS.  TC:  49,761.  (X)
